≡ ▼ LINKS
ABC Homeopathy Forum

 

 

Remedy Finder:

Eczema

 

 

Posts about Eczema

childhood eczema6Very Itchy Eczema2dyshidrotic eczema216 months Old.baby suffering eczema4Eczema1Daughter has severe Eczema15Severe aggravation after Rhus Tox 200c for pompholyx/dyshidrotic eczema30Tired of Hand Eczema20my father suffering from eczema29Baby with eczema219

 

The ABC Homeopathy Forum

a kid's eczema gone real bad with homoeopthis treatment

My daughter(7 yrs old) developed a couple of dark dry patches on her skin last year post a sun burn. Her pediac diagnosed it as atopic dermatitis. We used a topical steroid it went away but it came back in a couple of weeks.
At this point, being a homoeo family we decided to 'cure' her. Under advise, we gave her Graphitis, but within 3 days her entire face erupted with redness, rashes, crusty oozing (no pain or itch though). We gave it some time and a few repeat doses as an aggaravtion often preceeds a cure.
But things didn't subside and we hit another doc who put her on Rhus Tox 30C (4-5 times a day for two months).This cleared up her face but made her super sensitive to touching anything with synthetic dye, dust or the like.
So we decided to abandon this incomplete cure and went to a very senior doc who saw the case as a miasmatic issue and gave her Medorrhinum 10M (single dose) as an anti-sycotic remedy. Things took a turn for the worse, her face, neck and arms erupted with red rashes, lots of dryness and flaking. She ran a fever for 2 weeks and had loads of boils too.
Finally, a month later the eczema spread to her eyes and the doc at this point advised Phosphorus LM as her constitutional remedy. Things took a turn for the worse from this point... she became mentally bogged down (not wanting to sleep alone, not go to school, get weepy easily) and her eczema spread further to her legs, entire forearm and even scalp. her eyes get routinely swollen now and what worse her face, neck and arms ooze a clear fluid especially at night. So far we didn't even have an itch but now there is a horrible itch that keeps her up whole night and she scratches off whatever weak skin she has to make it ooze and bleed.
We stopped Phosphorus in 3 weeks and while the mental issues have abated, the physical ones are just as bad.

We have no idea what to do at this point... the remedies given Medo as well as Phos, looked real good matches as per the material medica mind symptoms but a three month severe debilitating aggravation which is 500% more than the original presenting symptom seems unjustified.

She is in so much pain, that as parents we feel like criminals at having done this to her.

Have we ruined the case?

Please share your views on how we can progress... can we antidote, is she hypersensitive, is she proving remedies?

A weepy mom
 
  Suneha on 2014-09-15
This is just a forum. Assume posts are not from medical professionals.
Skin symptoms have to be treated very carefully. A bit of overdosing or increase of potency can result in aggravation of symptoms.

A low potency test dose of 12C or 30C is a must in case of any eczema or psoriasis. Once the response is seen, the correct dosing pattern and potency needs to be decided. Unfortunately, this was probably not done when she was put on Graphites.
[message edited by rishimba on Mon, 15 Sep 2014 07:06:28 BST]
[message edited by rishimba on Mon, 15 Sep 2014 07:06:56 BST]
 
rishimba 5 years ago
Thank you for your response!
Absolutely agree with the observation... but it was Graphites 30 that wrecked havoc. And now even the 'safer' LM potency Phoshporus has sent the whole issue raging mad.
Should we revert to allopathy to tone down the manifestation or we can find some easing within homoeopathy...
 
Suneha 5 years ago
Yes I think I would have stuck with much lower potency once the initial reaction on Graphites 30c became evident. 10M seems extremely irresponsible regardless of the doctor's 'seniority'. Such experience should have warned him away from a high potency in this kind of case. All our textbooks issue this warning.

You also shouldn't repeat the remedy if something like this had happened. Always stop, no more doses.

It is hard to say what has happened here. It is a strange reaction that is certain. The case has not been ruined, but there is something at work that needs to be uncovered.

It isn't a proving, that is definite. You cannot antidote a reaction like this. You can only treat it, using the symptoms that have developed as the guide to the cure. Whatever the reason for it, the symptoms provide the only solution through homoeopathy.

Something has activated her pathology, her chronic miasm. Any traumatic event can do this, but it seems in this case it has been the medicines.
 
Evocationer 5 years ago
Thank you!!
We are now at a state where we can't give her any remedy for too long... we did 4 doses of Sulphur Lm0/3 ( to ease the itch and dryness) and as soon as it was the fifth, she again reacted with an aggravation.
Many people have told us that Medo 10M was an over reach but to wait for it to subside... but will the manifestations subside or is it her own body creating the issue (please note most acute worsening happens in relation to medicine doses)
 
Suneha 5 years ago
Also, why consulting long distance is probably not viable I would please request you to suggest what may be a possible remedy...
Primary symptoms manifested are...
Itch (whole body), scaby scalp, rough dry skin (especially on face), oozing from face,arm fold and neck (clear fluid which is slightly, even when skin feels soft), worse at night in bed, eczematous skin all over. Tremendous darkening of skin.
 
Suneha 5 years ago
You have to treat her homeopathically.

Try to select a remedy based on her totality of symptoms and administer in 12C potency maximum and very cautiously. Don't give more doses before noting the response of the previous dose.
 
rishimba 5 years ago
Who prescribed the sulphur?
 
Evocationer 5 years ago
My daughter was presenting dark, dry skin and lots of itching. With this a family friend homoeopath recommended a few doses of sulphur LM.
 
Suneha 5 years ago
It is normal to get an aggravation at the end of using the LM potencies. When was this done? It would be prudent to wait and see the result of the sulphur before going any further into prescribing remedies.
 
Evocationer 5 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.